| Lost password
373 users onlineYou are not loggend in.  Login
Cortisone after radiation?
 1
 1
12/27/2014 13:48
Littlepaw 
12/27/2014 13:48
Littlepaw 
Cortisone after radiation?

Hello All,

I hope everyone had a wonderful Holiday. I have a question for you RT people out there. Has anyone gotten cortisone injections AFTER their RT? I am 8 weeks post RT and have had a lot of shrinkage but still have a hard nodule placing unpleasant pressure on plantar nerves. I am curious if anyone has received injections after, at what time and what the outcome was. Obviously I will ask my Radonc if it is okay but this seems like a grey area for expertise and experience.

Thanks for the help! I am sending wishes for healing and recovery for 2015,
Littlepaw

12/27/2014 15:25
spanishbuddha 

Administrator

12/27/2014 15:25
spanishbuddha 

Administrator

Re: Cortisone after radiation?

No, but just a comment to say that 8 weeks post RT is early. My own RT improvement which was very modest, took more than six months to be noticeable; that was reduction in symptoms but also very slight softening of nodules.

12/27/2014 17:55
Littlepaw 
12/27/2014 17:55
Littlepaw 
Re: Cortisone after radiation?

Good to know. Hopefully there will be more softening over time.

Thanks!

 1
 1
reduction   radiation   improvement   softening   wonderful   shrinkage   received   injections   noticeable   question   Cortisone   pressure   unpleasant   experience   expertise   recovery   Littlepaw   Obviously   symptoms   Hopefully